U.S. doctors online nowAsk doctors free
Ghana
A 22-year-old female asked:

had sex during my safe period 25th to 27thsept and took the postinor 2 tablets all at the same time on 29th.been bleeding after 7oct.what does it mean?

1 doctor answer1 doctor weighed in
Dr. John cuong Doan
Family Medicine 18 years experience
Postinor is: levonorgestrel which induces spontaneous abortion otherwise known as miscarriage. I would expect some bleeding afterwards when the uterus tries to dislodge the fertilized ovum and sheds the built up endometrium that is a normal part of pregnancy. You should bleed then, and sometimes it takes up to a week or two. I would make sure to anticipate the spotting for at least a week.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 44-year-old member asked:

What could cause painful vaginal bleeding?

1 doctor answer2 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
See your doctor: Any painful vaginal bleeding needs to be evaluated by a doctor.
A 44-year-old member asked:

How can women reduce pain from thrusting during sex?

1 doctor answer2 doctors weighed in
Dr. Abby Caplin
Integrative Medicine 40 years experience
See a gynecologist: Find the source of the pain. If there is vaginal dryness, for example, from menopause, then topical Estrogens can help, as well as over the counter lubricants. But first, a full pelvic examination is indicated.
Grenada
A 18-year-old female asked:

Chances of getting pregnant from sex on last day of period -if 31 day cycle?

1 doctor answer2 doctors weighed in
Dr. Michael Toaff
A Verified Doctoranswered
A US doctor answeredLearn more
Conception: If the cycle is regular and the period is 3-7 days, the chances arevery small.
Concord, CA
A 44-year-old male asked:

If I had a body scan today, when can I restart taking my hormone medicine?

1 doctor answer2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Depends on hormones : I think that would depend on the type of hormone you are talking about and the scan you had. If you didnt get instructions then check with your doctor first. Did you have a thyroid scan? Was it a bone scan or a density scan?
Centreville, VA
A 46-year-old female asked:

I ve had hbp ranging from 170 /110 and pulse at about 100 120 most of the time for about a week despite taking BP drugs. Ekg was negative. Thoughts?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Check with the doc: Many blood pressure medications take longer than a week to have their full effect. Check with your doctor as you may need a higher dose or another medication. Hbp is damaging over the long term most of the time and not over a few days so check with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 25, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.